# SDR ASAA0874034

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A83717
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD CUTOUT FRAME STRUCTURE GOUGED 1.35" FWD OF CUTOUT FED FRAME JUST OTBD OF TOP FWD STOP PAD FTG (MARKED).  REPAIRED FRAME IAW EA 700 53EA 00 345
